# SDR ASAA2016022015585

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,194 hours, 10,487 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: BACC18AC10
- Condition: Tripped
- Location: Ee Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/R UNIT AND NO AMPS ON T/R 2 AFTER SHUTTING DOWN NR 2 ENGINE ON TAXI IN.  ONCE AT GATE, WENT TO GROUND POWER AND GROUND SERVICE BUS TO GET RID OF EQUIPMENT COOLING HORN. ACFT GROUNDED.  FOUND C/B, FAN PWR NORMAL AND TRU2 ON P92 PANEL POPPED.  INSPECTED AREA & RESET IAW AMM 20-60-01.  THEN OPS CHECKED T/R UNIT IAW INSTALLATION TEST, REF AMM 24-32-11.
